# SDR ASOA2015061113092

- Difficulty date: May 31, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR AT FS280, RBL36, APPROX, WAS FOUND TO BE CRACKED UPON REMOVAL OF RT 280.  REPAIRED IAW ECTC EA 32-2015-217.
